# SDR DHL2005746003

- Difficulty date: February 18, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN EMERGENCY EXIT LIGHTS CAME ON.  RE-INSTALLED CABIN EMERGENCY EXIT LIGHT PER MM 33-50-101, OPS CHECK GOOD.
